Compact operators on Orlicz spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 42 (1969), pp. 209-219.
@article{RSMUP_1969__42__209_0,
     author = {Uhl Jr., J. J.},
     title = {Compact operators on {Orlicz} spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {209--219},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {42},
     year = {1969},
     zbl = {0247.47015},
     mrnumber = {254630},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1969__42__209_0/}
}
TY  - JOUR
AU  - Uhl Jr., J. J.
TI  - Compact operators on Orlicz spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1969
DA  - 1969///
SP  - 209
EP  - 219
VL  - 42
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1969__42__209_0/
UR  - https://zbmath.org/?q=an%3A0247.47015
UR  - https://www.ams.org/mathscinet-getitem?mr=254630
LA  - en
ID  - RSMUP_1969__42__209_0
ER  - 
Uhl Jr., J. J. Compact operators on Orlicz spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 42 (1969), pp. 209-219. http://www.numdam.org/item/RSMUP_1969__42__209_0/

[1] Bartle, R.G., A general bilinear vector integral, Studia Math. (15), 337-352 (1956). | MR 80721 | Zbl 0070.28102

[2] Dinculeanu, N., Représentation intégrales des opérations linéaires (ruomain), I, II, Studii Ceret. Mat. (18), 349-385, 483-536 (1966). | Zbl 0156.14901

[3] Dinculeanu, N., Vector Measures, Pergamon, New York, 1967. | MR 206190

[4] Dunford, N. and Schwartz, J.T., Linear Operators, Part I, Interscience, New York, 1958. | Zbl 0084.10402

[5] Rao, M.M., Linear funcutionals on Orlicz spaces, Nieuw Arch. Wisk. (12), 77-98 (1964). | MR 171162 | Zbl 0129.08002

[6] Uhl, J.J., Jr., Orlicz spaces of finitely additive set functions, linear operators, and martingales, Bull. Am. Math. Soc. (73), 116-119 (1967). | MR 209825 | Zbl 0158.13703

[7] Uhl, J.J., JR., Orlicz spaces of finitely additive set fuctions, Studia Math, (29), 18-58 (1967). | MR 226395 | Zbl 0155.18303

[8] Vala, K., On compact sets of compact operators, Ann. Acad. Sci. Fennicae, Series A (I), Math. (351), (1964). | MR 169078 | Zbl 0132.09801

[9] Zaanen, A.C., Linear Analysis, North Holland, Amsterdam, 1953. | Zbl 0053.25601